# SDR SWAA2023110615848

- Difficulty date: October 29, 2023
- Submitted: November 6, 2023
- Operation: Air carrier
- Aircraft: N451WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32495
- Aircraft time: 64,297 hours, 38,163 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: UNKNOWN
- Condition: Out Of Position
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EMERGENCY HATCH DOOR INDICATOR SIGN CENTER BULB DOES NOT ILLUMINATE.<[01] FOUND R/H OWE LOWER SIGN CENTER BULB DOES OPERATE; BUT POINTS AWAY FROM CENTER OF INDICATOR SIGN. REPOSITIONED BULB TO POINT TOWARDS CENTER FOR HIGHER VISIBILITY IAW AMM 33-51-01-960-801.;[02] ADDENDUM TO CORRECTIVE ACTION 1: PERFORMED GOOD OPS TEST OF R/H OWE LOWER EMERGENCY EXIT LIGHT IAW AMM 33-51-00-710-801.;[03] VERIFIED. VERIFIED MEASUREMENTS.
